# SDR SWAA2020070697642

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 74,277 hours, 44,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT STAY ILLUMINATED.  REMOVED AND REPLACED M1669 POWER SUPPLY AND BATTERY PACK AT STA 603 WL 212 RBL 67 AND REMOVED AND REPLACED M1673 BATTERY PACK AT STA 952 WL 290 LBL 13; PERFORMED GOOD INSTALLATION TEST OF M1669 AND M1673 AS PER AMM TASK 33-51-06-960-805 AND TAKS 33-51-06-960-806.
